# SDR DLM90071294

- Difficulty date: October 3, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 34,472 hours, 18,271 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Shorted
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT REPORT STRONG ODOR OF SMOKE LIKE MATCH BEING LIT BETWEEN 19-25.  NOR VISUAL IND OF SMOKE.  IT DISSIPATED AFTER 5 MIN.  NO ABNORMAL INDICATIONS NO SMOKE DETECTOR ALARMS.  OP VIDEO SYS, CKS NML O2 GENERATORS AND VDUS INSP.  INSPECTED BATTERY PACKS FOR EMERG LIGHTS ALL OK.  FOUND FAILED FLUORESCENT OVERHEAD LIGHT BALLAST.  REMOVED BULB ROW 18-19, FWD TO MCO AND PLAC PER MEL 33-20-01A.  NEEDS BALLAST AND BULBS, REPLACED BALLAST AND LIGHT AT 18 AND 19.  OPS NORMAL MCO AND PLAC REMOVED.
